Cauchy Problem For the System Of the General Hyperbolic Differential Equations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 137 (2014) no. 4, pp. 7-15
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider the Cauchy problem for the hyperbolic differential equation of the forth order with nonmultiple characteristics. We generalize this problem from the similar Cauchy problem for the hyperbolic differential equation of the third order with nonmultiple characteristics which solution was constructed as an analogue of D'Alembert formula. We obtain the regular solution of the Cauchy problem for the hyperbolic differential equation of the forth order with nonmultiple characteristics in an explicit form. This solution is also an analogue of D'Alembert formula. The existence and uniqueness theorem for the regular solution of the Cauchy problem for the hyperbolic differential equation of the forth order with nonmultiple characteristics is formulated as the result of the research. In the paper we consider the Cauchy problem for the system of the general hyperbolic differential equations of the forth order with nonmultiple characteristics.
Keywords:
hyperbolic differential equation of the forth order, nonmultiple characteristics, Cauchy problem, system of general hyperbolic differential equations of the forth order.
Mots-clés : D'Alembert formula
Mots-clés : D'Alembert formula
@article{VSGTU_2014_137_4_a0,
author = {A. A. Andreev and J. O. Yakovleva},
title = {Cauchy {Problem} {For} the {System} {Of} the {General} {Hyperbolic} {Differential} {Equations}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {7--15},
year = {2014},
volume = {137},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a0/}
}
TY - JOUR AU - A. A. Andreev AU - J. O. Yakovleva TI - Cauchy Problem For the System Of the General Hyperbolic Differential Equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2014 SP - 7 EP - 15 VL - 137 IS - 4 UR - http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a0/ LA - ru ID - VSGTU_2014_137_4_a0 ER -
%0 Journal Article %A A. A. Andreev %A J. O. Yakovleva %T Cauchy Problem For the System Of the General Hyperbolic Differential Equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2014 %P 7-15 %V 137 %N 4 %U http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a0/ %G ru %F VSGTU_2014_137_4_a0
A. A. Andreev; J. O. Yakovleva. Cauchy Problem For the System Of the General Hyperbolic Differential Equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 137 (2014) no. 4, pp. 7-15. http://geodesic.mathdoc.fr/item/VSGTU_2014_137_4_a0/